A member asked:
Disclaimer

took plan b and experienced spotting four days later. however, the spotting only lasted about like an hour or so. is that normal?

2 doctor answers
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
U can spot: But u should get your period at the normal time, if u do not then u need to do a blood preg test.
Answered on Sep 28, 2016
Dr. Heidi Fowler
24 years experience Psychiatry
Can be: Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. Take a home pregnancy test & notify your GYN if your period is 7 or > days late.
Answered on Oct 22, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Can be.: After plan B, periods can be abnormal. Of course it might be wise to check a home pregnancy test now and a month after the incident that put you at r ... Read More
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Side effect: Why did you take Plan B for 2 days in a row? You are going to have spotting for at least 10 days due to hormonal side effects. Plan B is an EMERGENCY ... Read More
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Not sure: If your menstrual period ended on 5/12/14 then there was no need for Plan B. If the period did not come, Plan B should have been taken after the episo ... Read More
A 16-year-old female asked:
Dr. Rahil Malik
9 years experience Obstetrics and Gynecology
1- 2 weeks: it should get better within 1-2 weeks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month